# SDR P5CA2018022800044

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,708 hours, 20,510 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Pimu
- Part number: 285T060717
- Part serial: D00451
- Condition: Inoperative
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT FOUND THE LT PIMU M1413 INOPERATIVE.   REMOVED AND REPLACED THE PIMU IAW 77-35-02-404-006-H00. OPS CHECKED GOOD.
